Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

2 year old getting blood clots in the eyes from crying. Reason?

Hi,my daughter has own place and my grandson is 2yrs old. And his room is all set up with all of his things like toys and his tv. But he cries so much he has blood clots in both his eyes. He just doesnt want to be alone in his room. Im very concerned about his crying and the blood clots that have occured in both eyes from his crying. Can u please help me!!!!
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
It is possible that crying might be due to some problem in his eyes like conjunctivitis.
It seems that there might be sub conjunctival hemorrhage.
Put some antibiotic eye drops 4-5 times a day for few days.
Try to find out any other reason for crying like abdominal colic, fever, constipation etc.
Please see that he gets enough food and nutrition.
If there is no improvement then consult your doctor.
Ok and bye.
Ok and bye.
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor